MathSciNet Relay Station
MathSciNet bibliographic data
MR2884338 34A08 (26A33 34A12)
Băleanu, Dumitru; Mustafa, Octavian G. On the existence interval for the initial value problem of a fractional differential equation. Hacet. J. Math. Stat. 40 (2011), no. 4, 581–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement